# SDR IXXA08SMN216S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT RIGHT FLANGE FRAME HAS MISDRILLED HOLE AT STATION 420.000 LONGERON 17-18 RIGHT.  BLENDED OUT MISDRILLED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED ANGLE DOUBLER.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08549, SEMAN DRAWING ED-4877, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-1 PAGES 1, 13, AND 17, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, AND SRM 51-3-1.
